# SDR DALA2019040202091

- Difficulty date: April 1, 2019
- Submitted: April 2, 2019
- Operation: Air carrier
- Aircraft: N172DZ
- Make and model: Boeing 767332
- Aircraft serial: 29691
- Aircraft time: 82,297 hours, 18,334 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT AT SEAT 39G ARE INOPERATIVE. FOUND LAMP CONNECTOR UNSECURED AND RE-SECURED.
